# SDR DALA2023101408441

- Difficulty date: October 12, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MISSING CLAMP WAS FOUND ON THE LATCH CABLE (2 EA) FOR THE TAILCONE ASSEMBLY. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00700: LATCH CABLE CLAMPS (2 EA) WERE INSTALLED, LUBE AND ADJUSMENT AT ALL TAILCONE MECHANISM RELEASE SYSTEM PER B717-200 AMM 20-50-01-911-801 AND 53-52-01-830-802. (LP #0013393)
